# SDR UALA2012082004625

- Difficulty date: August 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 500, BETWEEN S13 - 14L.  FOUND OUT OF SRM LIMITS. CUT-OUT DAMAGE AND ACCOMPLISHED HFEC OF CUT-OUT.  ACCOMPLISHED INSURANCE CUT AND NDT OF OPEN HOLES COMMON TO REPAIR.  NO CRACKS.  FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLERS REPAIR REF EA PT57-53-023 AND ECRA 5330-04304.
